MathSciNet Relay Station
MathSciNet bibliographic data
MR1353411 (97c:32030) 32H15
Zwonek, Włodzimierz A note on the Kobayashi-Royden metric for real ellipsoids. Proc. Amer. Math. Soc. 125 (1997), no. 1, 199–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement